# SDR IPXA13M77794

- Difficulty date: March 25, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 71,563 hours, 11,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AROUND TWO FASTENERS AT XOS 715.  REPAIRED LT WING L/E COMPT BEADED DOUBLER AT XOS 715 REF EO -5730-48222-A.
